MathSciNet Relay Station
MathSciNet bibliographic data
MR1370144 47D06 (46E40)
van Neerven, J. M. A. M. Characterization of exponential stability of a semigroup of operators in terms of its action by convolution on vector-valued function spaces over $\bold R_+$. J. Differential Equations 124 (1996), no. 2, 324–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement